Research Repository

H- infinity output feedback control design for uncertain fuzzy systems with multiple time scales : An LMI approach

Nguang, S and Shi, Peng (2005) H- infinity output feedback control design for uncertain fuzzy systems with multiple time scales : An LMI approach. European Journal of Control, 11 (2). pp. 157-166. ISSN 0947-3580

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19005. linear matrix inequalities, LMI, singularly perturbed systems, TS fuzzy system
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Related URLs:
Depositing User: VUIR
Date Deposited: 30 May 2011 06:15
Last Modified: 21 Dec 2011 21:40
URI: http://vuir.vu.edu.au/id/eprint/2822
DOI: 10.3166/ejc.11.157-166
ePrint Statistics: View download statistics for this item
Citations in Scopus: 9 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar